# SDR 20000413SH022

- Difficulty date: February 11, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Part number: 1179203103
- Part serial: 0234
- Condition: Inoperative
- Location: Cockpit
- Part time: 3 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT''S LIGHTING INOPERABLE.  NO OUTPUT FROM UNIT.  WORKED 2.7 HOURS AFTER INSTALLATION.  REMOVED AND REPLACED.  (X)
